# SDR 2003UALA00226

- Difficulty date: February 28, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N953UA
- Make and model: Boeing 737522
- Aircraft serial: 26700
- Aircraft time: 28,203 hours, 18,117 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 293 THRU 351, RBL 59, FORWARD CABIN RIGHT CREASE BEAM CORRODED.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW SECTION.
